# SDR AALA202103129006

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 65,002 hours, 24,544 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Handle
- Part number: FE392200002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THRU 10,000' MEAN SEA LEVEL CREW LOST ALL COMMUNICATIONS, ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE "STUCK MIC" VERY HIGH FREQUENCY #1 DISPLAYED. SWITCHED TO VERY HIGH FREQUENCY #2 WITH A DIFFERENT MIC. ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE "STUCK MIC" VERY HIGH FREQUENCY #2 DISPLAYED. SAME RESULT USING VERY HIGH FREQUENCY #3. CREW SQUAWKED 7600 AND 7700. EMERGENCY WAS DECLARED. ATC COULD NOT HEAR THEM, BUT THEY COULD HEAR ATC, WHO GAVE THEM CLEARANCE TO LAND AND TAXI TO GATE.  REMOVED AND REPLACED CAPTAINS CONTROL HANDLE OF THE NEW GEN SIDE STICK UNIT PER AMM 27-92-41.
